Perrigo Fexofenadine HCl 180mg, 100ct 345802571786J3847

  • Sale
  • Regular price $64.49


  • Now available Over-The-Counter!
  • Original Prescription Strength
  • Compare to Allegra Allergy 180mg
  • For treatment of indoor and Outdoor Allergies
  • Non-drowsy relief of sneezing, runny nose, and itchy, watery eyes, nose and throat

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • runny nose
  • itchy, watery eyes
  • sneezing
  • itching of the nose or throat

Suggested Use: N/A

Active Ingredients: N/A

Inactive Ingredients: N/A

Other Ingredients: N/A